# SDR YENA201708260696

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 49,158 hours, 17,227 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FT 1522, LGB-PDX. F/CTL FLAPS LOCKED ALIGNMENT FAULT" ECAM DURING APPROACH. FLAPS LOCKED BETWEEN 0 AND 1; RESET FLAP C/B OPS CHECK GOOD PER AMM 27-51-00. A/C OK FOR SERVICE.
